# SDR 2005FA0000631

- Difficulty date: February 28, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N802MM
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697148
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: 602517
- Condition: Burned
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT REMOTE SWITCH MODULE FOR STALL WARNING HEAT (LIFT DETECTOR) HAD SHORTED CAUSING SMOKE IN CABIN/FLIGHT DECK DURING FLIGHT OPERATION.  SB 1132 WAS ACCOMPLISHED ON 6/25/2003, AC TT 81.2 HOURS.  (K)
